Due to exchange rate volatility, our team may contact you for top-up if prices change.
ACTIFED DRY COUGH SYRUP 100ML 59789
ACTIFED DRY COUGH SYRUP 100ML 59790
ACTIFED DRY COUGH SYRUP 100ML 59791

Glaxosmithkline

ACTIFED DRY COUGH SYRUP 100ML

Active Ingredient: Dextromethorphan, Triprolidine HCL and Pseudoephedrine HCL
Presentation: Syrup
Strength: Dextromethorphan 10mg,Triprolidine HCL 1.25mg and Pseudoephedrine HCL 30mg
Pack Size: 100ml

₦11,220.00

SKU:
  megacare-pharmacy-6593
quantity

Actified Dry Cough Syrup 100ml provides relief for cold, flu and allergy symptoms such as dry, irritating coughs and congested nasal passages. It may induce drowsiness, which can be beneficial if the cough is interfering with your sleep.

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

EXIPLON EXPECTORANT COUGH SYRUP 100ML
₦660.00
EXIPLON COUGH SYRUP FOR CHILDREN 100ml
₦660.00
EQUATE DAYTIME COLD&FLU 355ML
₦9,075.00
EMZOR CHLORPHENIRAMINE SYRUP 60ML
₦825.00
EMZOLYN EXPECTORANT SYRUP 100ML
₦825.00
EMZOLYN COUGH (CHILD) SYRUP 100ML
₦825.00
DR MONROE’ 8HR FEVER-COLD MIXTURE 200ML
₦1,551.00
D-KOFF COUGH EXPECTORANT 100ML
₦1,237.50
DIVINE CHEST/LUNGS *20TABLETS
₦660.00
ACTIFED DRY COUGH SYRUP 100ML
ACTIFED DRY COUGH SYRUP 100ML
₦ 11,220.00